# SDR WVER0729201500008

- Difficulty date: July 29, 2015
- Submitted: July 30, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 46,516 hours, 41,549 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME, STRINGER 26L-26R FOUND TO BE CORRODED.  REMOVED HARDWARE AND FASTENERS, BLENDED CORROSION, & FOUND CORROSION TO BE WITHIN ALLOWABLE LIMITS OF SRM 53-00-00.  REINSTALLED HARDWARE, FASTENERS, AND REAPPLIED SEALANT, PAINT AND CORROSION INHIBITING COMPOUND IAW APPLICABLE SRM'S.
